# SDR AALA20031214

- Difficulty date: November 5, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE, FOUND OVERHEAD EMERGENCY LIGHTS AT ROWS 24, 25 AND 25 INOPERATIVE.  REPLACED BATTERY PACK ABOVE ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
